Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Itchy scalp, increased hair fall, using hair 4 topical solution, used Lo'real casting hair color. What is the cause?

hi, I am using Hair 4 u topical solution for the past 3 weeks, initially it showed good result, as in I saw relatively less hair fall. But for the past few days my scalp is very itchy and the hair fall has again increased. I color my hair with Loreal Casting - no ammonia hair colour, is it because of the hair colour that I am feeling itchy. Please advice, as my problem is grave.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for asking ,
You are suffering from Dye Dermatitis,and you have to stop applying all types of dyes,weather ammonia free or not. Apply betamethasone lotion at night and take oral antihistamines like Ebastine 10 daily
Tell me after 15 days
Dr Sher bhutto
Answered: Sat, 28 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor